# SDR DALA2017120408413

- Difficulty date: December 2, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 72,514 hours, 54,095 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 24DE-30DE EMERG LIGHTS INOP. R/R EMERG LIGHTS POWER SUPPLY PER AMM 33-51. OPS CHK GOOD. (LP3546186)
